# SDR PG9A108751

- Difficulty date: April 15, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N133GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3883
- Aircraft time: 981 hours
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: B1894522282A
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOCK INOPERATIVE, REPLACED CLOCK.
